# SDR QXEA0000456

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING FLAP COVE, VERTICAL RIB IS CORRODED AT LOWER END, AFT EDGE, RIB IS LOCATED UNDER PANEL 82U.  REPAIRED IAW FOKKER SRM 51-10-4 AND SRM 51-11-4.
